# SDR AALA201710169030

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 13,918 hours, 5,660 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS CAUTION LIGHT & CHECK PRESSURE ON THE CIDS PANEL.  SERVICED THE DOOR ASSIST CYLINDER IAW AMM.
